# SDR MASA2011040502329

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,131 hours, 29,651 cycles
- Engine: Ge CF343A1
- Engine time: 4,789 hours, 4,017 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAK CHECK REQUIRED.  MX C/W NR 2 ENGINE LEAK CHECKS, CORRECTED ONE LEAK AT FUEL FLOW TRANSMITTER RE-CHECK FOUND NO FURTHER LEAKS.
